# SDR DALA2017032002316

- Difficulty date: March 19, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 79,858 hours, 36,519 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Ground Stud
- Condition: Loose
- Location: Bs 395
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND STUD LOOSE LOCATED AT BS 395.  TORQUED GROUND STUD IAW AMM 20-11-00.
